I find Viagra to work very well but get questioned on the redness in my face and additionaly, the stomach ache is very annoying.
How do you avoid less severe symptoms from taking Viagra(stomach ache and redness in face)?
- 5 Dec 2010 by slimrazor
- 5 December 2010
I also have some side effects when taking, such as the redness and stuffed up head. I found that I could use less and still get results from the viagra. My prescription is for 100 and I split to get two 50's. I also notice that depending on how much food is in my stomach also makes a difference.
- Viagra Information for Consumers
- Viagra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viagra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jan 2010 • 1 answer
Updated 21 Sep 2010 • 3 answers
Updated 5 May 2013 • 1 answer
Updated 9 Dec 2014 • 1 answer
Updated 24 Jan 2016 • 1 answer